Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pressure in the back of the head and ears?

Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2279 Questions

default
Posted on Sat, 27 Aug 2016 in Medicines and Side Effects
Question: I am experiencing pressure in the back of my head & in my ears. It happens after I take Losartan & metaprol in the morning and continues intermittently. I take aspirin daily..am diabetic&..sugar tends to run high 200-300) - on insulin pump (Novolog) - my feet & legs swell by night ( have sit down computer job) - can novolog be causing this & pressure in my ears?
doctor
Answered by Dr. Mirjeta Guni 1 hour later
Brief Answer:
Novolog does not cause these side effects.

Detailed Answer:
Welcome and thank you for asking!
I read carefully your concerns.
Your symptoms seem to be related to blood pressure rather than to glycemia.
I would suggest you to check the blood pressure twice daily, add metformine to therapy ( if you do not have contraindications) and adjust the insuline doses regarding to glucose level.
Novolog does not cause such side effects.
Please do not hesitate to ask if you have further questions.
Kind regards,
Dr.Mirjeta

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures
Lab Tests

Recent questions on  Insulin pump

doctor1 MD

I have been using the Humilin R fast acting insulin and i forgot to check the expiration date (which was 2011) and it has been causing extreme pain...

doctor1 MD

have hypertension, bystolic, diabetic insulin pump, had tia in dec 09 on plavix, bp has been good since jan. feeling shaky last couple of days,...

doctor1 MD

I am a female 50 years old several times when I urinate there is blood on the toilet tissue. I have been an insulin dependent diabetic for 26...

doctor1 MD

Hi. I am insulin dependent diabetic who uses medtronic 751NAL insulin pump . Earlier this week medtonic claims I must provide a month's worth of...

doctor1 MD

I have swollen ankles and for over a month now, small itchy blister like bumps that break open and weep, and a dirty brown discoloration around my...

doctor1 MD

Type I diabetic, extended upper abdomen, acid reflux even using overcounter meds, any suggestions

doctor1 MD

Hi Please could you help , i am 28 years old over weight but it seems to be getting worst from the time i am taking Qlaira and metaforman , my...